# SDR 2008UALA03467

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 48,938 hours, 17,577 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM PRESSURE & QTY LOSS IN CRUISE.  FLIGHT DIVERTED.  LEAK ON HYD LINE ON NR 2 ENGINE.  FOUND HYDRAULIC LINE ON ENGINE LEAKING.  REPLACED LINE.  ALSO, REPLACED NR 2 ENGINE HYDRAULIC PUMP, CHECKED HYDRAULIC CONTROL UNIT FILTER, CASE DRAIN FILTRT AND HP FILTER.  ALL HAD NO PARTICLES.  REPLACED FILTERS PRECAUTIONARY.
